# SDR ASAA0480308

- Difficulty date: April 21, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, FOUND FLOORBOARD AT STATION 864-886, LBL 22-44 IS DELAMINATED.  REPLACED FLOOR PANEL PER SRM 53-05.  (M)
